# SDR AU971630

- Difficulty date: December 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Mtsbsi MU2B30
- Propeller: Hartzl HCB3TN5
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 528
- Condition: Cracked
- Location: Horizontal Stab
- Component: Mtsbsi, MU2B30
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) HORIZONTAL STABILISER LEADING EDGE SKINS CRACKED. CRACKS ORIGINATE FROM RIB RIVETS FOR THE OUTBOARD ELEVATOR HINGE. CRACK LENGTH 50.8MM (2IN). FOUND DURING INSPECTION IAW AD/MU2/35.
